# SDR SWI2024F00417

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,996 hours, 31,814 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT BRAKE OVHT RED MASTER WARNING IN FLIGHT WITH #4 BTMS VARYING BETWEEN 0-20. RAN QRH AND RETURNED TO FIELD. (FLIGHT 5510 FILED CLOSED)INTERROGATED MDC FOR BRAKE OVHT FOUND B1 CODE 007476. TROUBLESHOT PER CRJ 700 FIM 32-46-01. FOUND RH OTBD BRAKE TEMP SENSOR TO BE AT FAULT. C/W REMOVAL AND REPLACEMENT OF RH OTBD THERMOCOUPLE SENSOR IN REFERENCE TO CRJ 700 AMM 32-46-01. SELF TEST GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
